Hi there guys..............well I have been on methadone for about 16months and been tapering since may 2009. I got myself down to 3mls and decided to say screw it and go cold turkey for the rest. Today marks day one for me however I just found out minutes ago that I am pregnant. I'm not sure if I should just ride it out or go back to my doc and taper the rest as i was. Is there a risk of miscarriage if I do stick it out cold turkey?
First off congrats on getting to where you are! :) And congrats on the pregnancy! Have you looked up anything online? I might also schedule a prenatal appointment with your doctor your situation and where you are at so if there is anything you can do, extra vitamins.. (example) to make sure that your body is stable for the baby to go cold turkey. Its scary because you dont want to lose the baby if you do get off of it cold turkey but could be worse if you keep tapering. This is where I would talk to a medical professional because we all have opinions but all of our bodies are different.
Hi and welcome to the forum first off talk to you OBGYN and ask what to do
as for jumping off methadone at 3ml your withdrawal shouldn't be any worst the tapering below 5ml ...mine wasent and I walked it all the way down to 1ml but was miserable
thew the last 5ml and only prolonged the withdrawal if I had to do it over I would jump off at 5ml ....so ask you dr first then if its ok with them jump off your withdrawal should be
no worst then tapering to 3ml....I felt every drop in dose below 10ml I guess its different for every one...prepare yourself for 7 days of no energy anxiety no sleep and a host of other side effects but it dose get better after a week then its just the mental stuff you have to grind out...good luck to you and your baby and God bless...Gnarly
Congragulalations,and i am on methadone and the Dr.s will not let me detox,I am 9 weeks pregnant.it's to dangerous for the baby,it's safer to stay on it,Also i had a healthy baby girl in 2000 and i was taking 120mg. of methadone then,she stayed 7 dayd in NICU so they could watch her,and she's fine.But it's very danderous for the baby to go through withdrawls if you do,so if you are going through withdrawls now stay on the methadone,Good luck,And God Bless you,Missy
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.